MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA SINGLE USE GUIDWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA SINGLE USE GUIDWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Catalog Number OL-XS35273M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pancreatitis (4481)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date - unknown due to unknown lot number.Implanted date: device was not implanted.Explanted date: device was not explanted.Device manufacturer date - unknown due to unknown lot number.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Review of the manufacturing record and the product release decision control sheet of the involved product code/lot# combination over the past three years (november 2018 to october 2021) confirmed that there were not any indications of anomaly in them.Review of the manufacturing record and the product release decision control sheet of the involved product code/lot# combination over the past three years (november 2018 to october 2021) confirmed that there were not any indications of anomaly in them.Review of the safety test result over the past three years confirmed that there were not any indications of anomaly in them.This product has undergone iso10993 compliant biological safety evaluation (cytotoxicity, skin sensitization, intracutaneous reaction, acute toxicity, pyrogen, hemolysis) at the product design stage.Safety test: in (b)(4) factory, the safety test is performed on a regular basis.Indicator bacteria test (iso 11135).Endotoxinic test (jp standard).Extraction test (disposable set standard for oxygenator).Residual eo, ech test (iso10993-7).It could not clarify the causal relationship with the involved product and could not identify the cause of occurrence.(b)(4).
 
Event or Problem Description
An article was published in an american scholarly journal (plosone).It was about a retrospective analysis of a total of 85 patients who underwent endoscopic retrograde cholangiopancreatography (ercp) and endoscopic ultrasound (eus) for suspected biliary stenosis at the samsung medical center in south korea.In that article, it was reported that there was post-procedure acute pancreatitis as adverse events.Since visiglide was included in the device used, it was taken up as compliments by our us subsidiary.However, there was no mention of the relationship between adverse events and visiglide, and there was no report of device malfunction.

Brand Name
SINGLE USE GUIDWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
mary o'neill
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
8002837866
MDR Report Key13001149
Report Number9681834-2021-00234
Device Sequence Number17461395
Product Code OCY
UDI-Device Identifier04953170282829
UDI-Public04953170282829
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOL-XS35273M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TJF-260 DUODENOSCOPE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown